# SDR ASOA03660

- Difficulty date: December 18, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4755 - DURING A GROUND INSPECTION IN DFW, THE LT EXTERIOR OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LT EXTERIOR OVEWING EMERGENCY LIGHT LAMP.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
